# SDR MALA964866

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323715
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 3011 - AFTER DEPARTURE FROM DTW, THE CABIN BEGAN TO FILL WITH SMOKE.  THE CREW SHUT OFF THE BLEEDS AND RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT AND RIGHT WATER SEPARATOR SOCKS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
